# SDR ASOA03078

- Difficulty date: February 23, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IN MCN, FRAME 640 BETWEEN STRINGERS 13 AND 14 ON THE RIGHT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED FRAME 640 BETWEEN STRINGERS 13 AND 14 ON THE RIGHT SIDE IAW ASA EO 600-53-0086.  (M)
